Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 52, NWS Indianapolis, IN

May 21, 2014Johnson County, Marion County, Shelby County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2014, 4:58 PM EDT for Johnson County, Marion County, Shelby County, Indiana. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2014, 4:58 PM EDT (20:58 UTC)
Expired
May 21, 2014, 5:30 PM EDT
In force
32 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Johnson County, IN, Marion County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 45 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 5:08 PM EDTTSTM WND GST 574 S Shelbyville, IN
May 21, 5:30 PM EDTTSTM WND DMG10 Sw Shelbyville, IN2 TREES UPROOTED AND TRAMPOLINE THROWN ON A TREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:52 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WUUS53 KIND 212058 RRA
SVRIND
INC081-097-145-212130-
/O.NEW.KIND.SV.W.0052.140521T2058Z-140521T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
458 PM EDT WED MAY 21 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JOHNSON COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN MARION COUNTY IN CENTRAL INDIANA...
  SHELBY COUNTY IN CENTRAL INDIANA...

* UNTIL 530 PM EDT

* AT 454 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  GREENWOOD...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...BOGGSTOWN...FAIRLAND...MARIETTA...WALDRON AND GENEVA.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 84 AND 102.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 97 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3936 8563 3944 8617 3971 8605 3964 8563
TIME...MOT...LOC 2058Z 294DEG 21KT 3959 8598

HAIL...1.50IN
WIND...<50MPH

$$

50
2 follow-up statements
010 
WWUS53 KIND 212111
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
511 PM EDT WED MAY 21 2014

INC081-097-145-212130-
/O.CON.KIND.SV.W.0052.000000T0000Z-140521T2130Z/
SHELBY IN-MARION IN-JOHNSON IN-
511 PM EDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
JOHNSON...SOUTHEASTERN MARION AND SHELBY COUNTIES UNTIL 530 PM EDT...

AT 509 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM FRANKLIN TO 8 MILES SOUTHEAST OF SHELBYVILLE...AND 
MOVING SOUTHEAST AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
WALDRON...MARIETTA AND GENEVA.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 84 AND 101.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 97 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3936 8563 3944 8617 3971 8605 3964 8563
TIME...MOT...LOC 2111Z 293DEG 21KT 3945 8565 3950 8600

HAIL...1.25IN
WIND...<50MPH

$$

LEE/PUMA
478 
WWUS53 KIND 212118
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
518 PM EDT WED MAY 21 2014

INC081-097-145-212130-
/O.CON.KIND.SV.W.0052.000000T0000Z-140521T2130Z/
SHELBY IN-MARION IN-JOHNSON IN-
518 PM EDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
JOHNSON...SOUTHEASTERN MARION AND SHELBY COUNTIES UNTIL 530 PM EDT...

AT 513 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 10 MILES SOUTHEAST OF FRANKLIN TO SHELBYVILLE...AND 
MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MARIETTA AND GENEVA.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 84 AND 101.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 97 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3936 8563 3944 8617 3971 8605 3964 8563
TIME...MOT...LOC 2118Z 293DEG 21KT 3941 8561 3946 8596

HAIL...1.00IN
WIND...<50MPH

$$

LEE/PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:25 PM EDT, 33 minutes earlier.

Area forecast discussion, May 21, 4:25 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT WED MAY 21 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 316 PM EDT WED MAY 21 2014

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BRINGING A CHANCE
FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN AND
PROVIDE DRY CONDITIONS THROUGH MONDAY. AN UPPER LEVEL SYSTEM COULD
BRING SOME RAIN AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. FOR THE
MOST PART NEAR TO ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...

ISSUED AT 316 PM EDT WED MAY 21 2014

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
AHEAD OF AN UPPER WAVE. ATMOSPHERE CONTINUES TO BE FAVORABLE FOR
SEVERE WEATHER SO EXPECT SOME SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY EVENING.

BASED ON CURRENT DEVELOPMENT AND RAPID UPDATE MODELS...SOUTHEASTERN
FORECAST AREA LOOKS TO HAVE THE MOST COVERAGE LATER THIS AFTERNOON.

COLD FRONT IS STILL TO THE NORTHWEST...AND AS IT SLIDES DOWN THIS
EVENING AND TONIGHT ADDITIONAL STORMS ARE STILL POSSIBLE. WILL KEEP
CHANCE POPS THIS EVENING ALL AREAS AND THEN DECREASE THEM FROM NORTH
TO SOUTH AS THE NIGHT PROGRESSES /AND COLD FRONT SLIDES SOUTH/.

FOR TEMPERATURES STUCK WITH A MODEL BLEND.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 316 PM EDT WED MAY 21 2014

FOCUS IS ON ANY CHANCES FOR RAIN EARLY OTHERWISE ON TEMPERATURES.
MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED.

REAL PUSH OF COLDER AIR MOVES IN LATER DURING THE DAY ON THURSDAY
INTO THURSDAY EVENING. SOME MODELS TRY TO DEVELOP RAIN ACROSS THE
SOUTHWEST FORECAST AREA THURSDAY NIGHT AS A WAVE MOVES THROUGH NEAR
THE BOUNDARY...BUT BELIEVE THEY ARE OVERDOING IT AS SREF AND GFS
ENSEMBLES ARE DRY. WILL KEEP FORECAST DRY.

OTHERWISE HIGH PRESSURE WILL KEEP DRY CONDITIONS THROUGH THE SHORT
TERM. COLDER AIR MOVES IN BRIEFLY ON FRIDAY WITH A LITTLE BELOW
AVERAGE TEMPERATURES...BUT TEMPERATURE BEGIN REBOUNDING ON SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 316 PM EDT WED MAY 21 2014

MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE
USED.

HIGH PRESSURE AND UPPER RIDGE WILL KEEP DRY AND WARM CONDITIONS
THROUGH MONDAY. AN UPPER TROUGH TO THE WEST COULD BRING SOME SHOWERS
AND ISOLATED STORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL COOL
DOWN AGAIN ON WEDNESDAY.

&&

.AVIATION /DISCUSSION FOR THE 212100Z KIND TAF UPDATE/...
ISSUED AT 425 PM EDT WED MAY 21 2014

BROKEN LINE OF CONVECTION CURRENTLY EXTENDS FROM CENTRAL INDIANA
BACK INTO ILLINOIS NEAR A SURFACE BOUNDARY. SOME CONVECTION ALSO
DEVELOPING AHEAD OF AN UPPER WAVE PUSHING TOWARDS SOUTHWEST
ILLINOIS. SHORT TERM MODEL DATA SUGGEST THIS UPPER WAVE WILL BE
PASSING OVER THE KIND VICINITY TOWARDS 220100Z-220200Z...SO THINK
THE THREAT FOR CONVECTION WILL REMAIN HIGH UNTIL THAT TIME. WILL
EXTEND THE THUNDERSTORM THREAT IN TIME A FEW MORE HOURS ON THE
UPDATE. VARIABLE AND GUSTY SURFACE WIND AND HAIL ARE POSSIBLE WITH
THE HEAVIER CELLS.

PREVIOUS DISCUSSION FOLLOWS.

MAINLY VFR CONDITIONS EXPECTED THIS FORECAST PERIOD...HOWEVER
BRIEF MVFR OR IFR CONDITIONS WILL BE POSSIBLE WITH ANY TSRA
DEVELOPMENT LATE THIS AFTERNOON.

SURFACE AND RADAR ANALYSIS REVEALS A SURFACE BOUNDARY JUST NORTH
OF LAF AND MIE...AND SCT RWS AND TSRAS WERE DEVELOPING ALONG THE
BOUNDARY. HRRR SUGGESTS FURTHER CONVECTIVE DEVELOPMENT THIS
AFTERNOON WITH SOUTHWARD PROPAGATION ACROSS THE TAF SITES THROUGH
THE AFTERNOON. GIVEN THE FAVORABLE CONVECTIVE INSTABILITY HAVE
INCLUDED A TEMPO PERIOD FOR TSRA DURING THE LATE AFTERNOON EARLY
EVE AT THE TAF SITES.

HIGH DEW POINTS ARE EXPECTED TO LINGER THROUGH THE OVERNIGHT. THIS
COMBINED WITH RECENT RAIN AND LIGHT WINDS MAY RESULT IN SOME MVFR
FOG LATE TONIGHT. ANY FOG DEVELOPMENT WILL QUICKLY DISSIPATE AFTER
14Z THURSDAY AS DAYTIME HEATING RESUMES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....JP/50
AVIATION...JP/JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 3:29 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 PM EDT WED MAY 21 2014

INZ021-028>031-035>049-052>057-061>065-070>072-221930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
329 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE BEST
CHANCES FOR SEVERE STORMS WILL BE THROUGH 900 PM.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067>069-221930-
VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN-
329 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS. RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH
RIVERS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO TONIGHT. THE BEST CHANCES
FOR SEVERE STORMS WILL BE THROUGH 900 PM. RIVER FLOODING ONGOING.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER
FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE
RIVERS.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, May 21, 4:48 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
448 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             BEECH GROVE             39.72N  86.09W
05/21/2014  E0.88 INCH       MARION             IN   AMATEUR RADIO

&&

BHH
Local storm report, May 21, 4:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             KINGMAN                 39.97N  87.28W
05/21/2014  E0.70 INCH       FOUNTAIN           IN   AMATEUR RADIO

&&

BHH
Local storm report, May 21, 4:51 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
451 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             KINGMAN                 39.97N  87.28W
05/21/2014  E1.75 INCH       FOUNTAIN           IN   AMATEUR RADIO

&&

BHH
Local storm report, May 21, 4:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
454 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             2 WNW SOUTHPORT         39.67N  86.15W
05/21/2014  E1.00 INCH       MARION             IN   AMATEUR RADIO

&&

BHH
Local storm report, May 21, 4:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
457 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             CLERMONT                39.82N  86.32W
05/21/2014  E0.70 INCH       MARION             IN   AMATEUR RADIO

&&

BHH
Local storm report, May 21, 4:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
458 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             AVON                    39.76N  86.38W
05/21/2014  E0.25 INCH       HENDRICKS          IN   AMATEUR RADIO

0454 PM     TSTM WND GST     AVON                    39.76N  86.38W
05/21/2014  E60 MPH          HENDRICKS          IN   AMATEUR RADIO

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:32 PM EDTSevere Thunderstorm WarningINDClinton, Tippecanoe43 min
May 21, 2:05 PM EDTTornado WarningINDClinton25 min
May 21, 2:21 PM EDTSevere Thunderstorm WarningINDBoone, Clinton24 min
May 21, 2:38 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton37 min
May 21, 3:00 PM EDTSevere Thunderstorm WarningINDMontgomery45 min
May 21, 3:10 PM EDTSevere Thunderstorm WarningINDBoone35 min
May 21, 3:11 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan34 min
May 21, 3:14 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Marion31 min
May 21, 3:18 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion42 min
May 21, 3:40 PM EDTSevere Thunderstorm WarningINDBoone50 min
May 21, 3:47 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Marion43 min
May 21, 3:57 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam33 min
May 21, 4:05 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby25 min
May 21, 4:11 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion49 min
May 21, 4:23 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion22 min
May 21, 4:32 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby28 min
May 21, 4:39 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren21 min
May 21, 4:40 PM EDTSevere Thunderstorm WarningINDPutnam20 min
May 21, 4:46 PM EDTFlash Flood WarningINDHancock, Johnson, Marion, Shelby3 hr
May 21, 4:46 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke29 min
May 21, 4:56 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren19 min
May 21, 4:58 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam47 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan29 min
May 21, 5:13 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam32 min
May 21, 5:15 PM EDTSevere Thunderstorm WarningINDFountain, Parke30 min
May 21, 5:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Rush, Shelby30 min
May 21, 5:32 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Morgan43 min
May 21, 5:40 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam35 min
May 21, 5:42 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke33 min
May 21, 5:45 PM EDTFlash Flood WarningINDBoone, Hamilton, Hendricks, Marion4 hr
May 21, 5:59 PM EDTSevere Thunderstorm WarningINDDecatur16 min
May 21, 5:59 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur31 min
May 21, 6:12 PM EDTSevere Thunderstorm WarningINDHendricks33 min
May 21, 6:15 PM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion4 hr
May 21, 6:17 PM EDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby28 min
May 21, 6:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings30 min
May 21, 7:45 PM EDTSevere Thunderstorm WarningINDJackson, Jennings30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.